• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2013, Volume: 6, Issue: 2, Pages: 1-14

Original Article

On Some Generalizations of the Hilbert -Hardy Type Integral Inequalities


In this paper, new generalization of Hilbert's integral inequality is presented by using new techniques in proof. By the weight coefficient functions in the hypothesis and the parameters, we obtained many special cases which include, in particular, the integral inequalities derived by Hilbert, Hardy and Salem. As an application of our results, we construct some examples that ensure our results. 2010 Mathematical Subject Classification: 26D15.
Keywords:Hilbert's inequality, Hölder's inequality, Hardy's inequality, Beta and Gamma functions, Weight functions. 


Subscribe now for latest articles and news.